# SDR ASOA20140801083

- Difficulty date: August 1, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 25,880 hours, 15,380 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LAVATORY SMOKE WARNING INTERMITTENTLY ALARMS.  MX PERFORMED LAV SMOKE OPS CHECKS IAW SUPPLEMENT 26-14-00, OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
